# SDR AALA202107195979

- Difficulty date: July 17, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 40,940 hours, 16,386 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1L CHECK DOOR PRESSURE ILLUMINATED ON FLIGHT ATTENDANT CONTROL PANEL. COCKPIT INDICATIONS NORMAL. SERVICED 1L DOOR ASSIST ACCUMULATOR PER AMM 52-22-00, FLIGHT ATTENDANT PANEL INDICATION NORMAL.
